Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes constipation,anal bleeding and stomach cramps?

Female 47, 5'5, 172lbs. - Med history is.. high blood pressure, hypothyroid, copd, pulmonary hypertension, take warfarin because 11 months ago had 3 pulmonary embolism's. My question is.. I woke up in the middle of the night with severe cramping & had constipation. As I sat on bowl. I started to sweat, dizziness, very pale and severe cramping like I had to have a bowel movement. Went very little. Still don't feel good today. I am still constipated. I went very little today & it was runny but noticed fresh blood that was not in stool. Anyway, still cramping & now I have tried having a bowel movement and just fresh blood is coming out. Not alot but some of it is clots. So no stool just bright red blood. Should I go to ER? Is it dangerous me being on warfarin?
Mon, 7 May 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.
     
Some advice that I can give to you are:

1) Drink more water.
2) Eat more fiber, especially soluble, non-fermentable fiber.
3) Exercise more.
4) Take Senna, an herbal laxative.
5) Eat probiotic foods or take probiotic supplements.
6) Use over-the-counter or prescription laxative.

Hope I have answered your query. Let me know if I can assist you further.

Regards,      
Dr. Dorina Gurabardhi
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Warfarin


What causes constipation,anal bleeding and stomach cramps?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. Some advice that I can give to you are: 1) Drink more water. 2) Eat more fiber, especially soluble, non-fermentable fiber. 3) Exercise more. 4) Take Senna, an herbal laxative. 5) Eat probiotic foods or take probiotic supplements. 6) Use over-the-counter or prescription laxative. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi